# SDR CA020508010

- Difficulty date: February 16, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: C6FS36265
- Condition: Failed
- Location: Fuselage
- Part time: 28,648 hours, 40,404 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE CABIN AIRSTAIR DOOR OPENED. AIRCRAFT RETURNED TO THE TERMINAL AND PAX DISEMBARKED. THE AIRSTAIR DOOR INSPECTED AND THE TOP FORWARD LATCH PIN WAS FOUND IN THE RETRACTED POSITION. IT IS STILL NOT CLEAR WHAT CAUSED THE REAR PIN TO RETRACT AND OPEN THE AIRSTAIR DOOR. INVESTIGATION FOUND BADLY CORRODED COTTER PIN ALLOWED THE CLEVIS PIN TO MIGRATE OUTWARD DISCONNECTING THE LATCH PIN FROM THE OPERATING ROD AT THE FORWARD TOP AIRSTAIR DOOR.DOOR PANELS REMOVED ALL CLEVIS PINS AND COTTER PINS INSPECTED AND FOUND SATISFACTORY. A NEW CLEVIS PIN AND COTTER PIN FITTED AT THE DISCONNECTED LATCH PIN AND OPERATING ROD. AIRCRAFT RELEASED TO SERVICE.
